# SDR SWAA2023013094904

- Difficulty date: January 25, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,674 hours, 27,658 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR; AFT DOOR STOP HINGE; 3RD FROM THE TOP; HAS EVIDENCE OF A CRACK. AFT ENTRY DOOR AFT DOOR STOP 3RD FROM THE TOP HAS EVIDENCE OF A CRACK.<[01] PERFORMED HFEC CRACK VERIFICATION ON AFT ENTRY DOOR; AFT DOOR STOP HINGE; 3RD FROM THE TOP; IAW NDT MANUAL PART 6 51-00-00 PROCEDURE 23.;[02] R&R AFT ENTRY DOOR PER AMM 52-13-00
